# SDR ABXA20131120655

- Difficulty date: November 20, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 79,751 hours, 11,142 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 114T1342106
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 7 SLAT STA LES 155.00 UPPER AT SPAR INTERCOSTAL ANGLE CRACKED.  FABRICATED BRACKET FROM 2024-0-.080 PO 0036528 IAW DRAWING 114T1305.  SDR INFORMATION, CRACKED 1/4 INCH, LOC RT WING LES 155.0, PART 114T1342-106, PART NAME ANGLE, SN NSN.  ACFT WAS GNDED.
